# SDR FDEA201204021233

- Difficulty date: April 2, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1902 BL 0 HAS TWO DENTS IN SKIN, ONE DENT IS CREASED AND DELAMINATED.  REPAIRED SKIN IAW SRM 51-70-10 AND SRM 51-70-01 REPAIR 1.    MAJOR REPAIR.
